RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 2008, Volume 20, Issue 2, Pages 82–99 (Mi dm1005)  

On the complexity of construction of complete and complete bipartite graphs

D. V. Zaitsev


Abstract: We investigate the complexity of circuits constructing complete and complete bipartite graphs with the use of two operations of glueing vertices. These operations are the operations of identification of a pair of vertices with removal of loops and multiple edges. The first operation is applied to pairs of vertices in one graph, the second operation is applied to pairs of vertices in two graphs which have no common elements. The initial graph of the construction is the simplest graph consisting of two vertices connected by an edge. The number of operations performed on graphs is considered as the complexity of such a construction. Upper bounds for the complexity of construction of complete and complete bipartite graphs have been obtained previously. In this paper, we obtain lower bounds which give a possibility to find the order of the asymptotics of the complexity.

DOI: https://doi.org/10.4213/dm1005

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Discrete Mathematics and Applications, 2008, 18:3, 251–269

Bibliographic databases:

UDC: 519.7
Received: 03.05.2007

Citation: D. V. Zaitsev, “On the complexity of construction of complete and complete bipartite graphs”, Diskr. Mat., 20:2 (2008), 82–99; Discrete Math. Appl., 18:3 (2008), 251–269

Citation in format AMSBIB
\Bibitem{Zai08}
\by D.~V.~Zaitsev
\paper On the complexity of construction of complete and complete bipartite graphs
\jour Diskr. Mat.
\yr 2008
\vol 20
\issue 2
\pages 82--99
\mathnet{http://mi.mathnet.ru/dm1005}
\crossref{https://doi.org/10.4213/dm1005}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2450035}
\zmath{https://zbmath.org/?q=an:05618981}
\elib{http://elibrary.ru/item.asp?id=20730245}
\transl
\jour Discrete Math. Appl.
\yr 2008
\vol 18
\issue 3
\pages 251--269
\crossref{https://doi.org/10.1515/DMA.2008.020}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-47249086125}


Linking options:
  • http://mi.mathnet.ru/eng/dm1005
  • https://doi.org/10.4213/dm1005
  • http://mi.mathnet.ru/eng/dm/v20/i2/p82

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дискретная математика
    Number of views:
    This page:265
    Full text:112
    References:26
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020